# SDR AALA201811129006

- Difficulty date: October 17, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 54,722 hours, 25,826 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367175505200
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. DELAMINATION FOUND ON FLOOR PANEL 261DF LOCATED AT FR 66 TO FR 68, STR 23 IN THE AFT GALLEY AREA. REPLACED FLOOR PANEL PER AMM 53-00-00-400-801-A.
